UNIGE document Scientific Article
previous document  unige:12281  next document
add to browser collection
Title

Maximal Hamiltonian tori for polygon spaces

Authors
Tolman, Susan
Published in Annales de l'Institut Fourier. 2003, vol. 53, no. 6, p. 1925-1939
Abstract We study the poset of Hamiltonian tori for polygon spaces. We determine some maximal elements and give examples where maximal Hamiltonian tori are not all of the same dimension.
Note 1 figure
Stable URL https://archive-ouverte.unige.ch/unige:12281
Full text
Article (178 Kb) - public document Free access
Identifiers
Structures

186 hits

76 downloads

Update

Deposited on : 2010-11-02

Export document
Format :
Citation style :